Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 38, NWS Amarillo, TX

June 6, 2011Hansford County, Lipscomb County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Jun 6, 2011, 4:18 AM CDT for Hansford County, Lipscomb County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It took effect at Jun 6, 2011, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2011, 4:18 AM CDT (09:18 UTC)
In effect from
Jun 6, 2011, 11:00 AM CDT
Expired
Jun 6, 2011, 10:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Lipscomb County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 156 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
3196 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WWUS84 KAMA 060918
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
418 AM CDT MON JUN 6 2011

OKZ002-003-TXZ003>005-062100-
/O.NEW.KAMA.FW.W.0038.110606T1600Z-110607T0300Z/
/O.NEW.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-
418 AM CDT MON JUN 6 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLES AS WELL AS THE FAR
NORTHEAST TEXAS PANHANDLE... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLES AS WELL AS THE FAR
NORTHEAST TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. 
THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE 
OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE.

* AFFECTED AREA: IN OKLAHOMA...TEXAS...BEAVER. IN TEXAS...
  HANSFORD...OCHILTREE...LIPSCOMB. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35
  MPH WILL DEVELOP LATE THIS MORNING...THEN CONTINUE THROUGH THE
  EARLY EVENING HOURS. SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH
  GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING 
  ON TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT
  THIS AFTERNOON INTO EARLY EVENING. MINIMUM HUMIDITY LEVELS WILL BE
  BETWEEN 7 AND 15 PERCENT ON TUESDAY.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AROUND MIDDAY
  TODAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. CRITICAL
  FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP AGAIN ON TUESDAY AROUND
  MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001-TXZ001-002-006-062100-
/O.NEW.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-
418 AM CDT MON JUN 6 2011

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
THE OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
THE OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE. 

* AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM...
  SHERMAN...HARTLEY. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40
  MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL LIKELY BE BETWEEN 7 AND 15
  PERCENT ON TUESDAY.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON
  TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MBS

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
2 follow-up statements
958 
WWUS84 KAMA 062027
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
327 PM CDT MON JUN 6 2011

OKZ002-003-TXZ003>005-070830-
/O.CON.KAMA.FW.W.0038.000000T0000Z-110607T0300Z/
/O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-
327 PM CDT MON JUN 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL
AND EAST OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND
EASTERN OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE.

* AFFECTED AREA: IN OKLAHOMA...TEXAS...BEAVER. IN TEXAS...
  HANSFORD...OCHILTREE...LIPSCOMB. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35
  MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. SOUTH TO
  SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY
  LATE MORNING THROUGH EARLY EVENING ON TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT
  THIS AFTERNOON INTO EARLY EVENING...AND AGAIN ON TUESDAY.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE
  EARLY EVENING HOURS. CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY
  DEVELOP AGAIN ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE
  EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ007>014-016>018-070830-
/O.EXA.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-
DEAF SMITH-RANDALL-ARMSTRONG-
327 PM CDT MON JUN 6 2011

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE.

* AFFECTED AREA: IN TEXAS...MOORE...HUTCHINSON...ROBERTS...
  HEMPHILL...OLDHAM...POTTER...CARSON...GRAY...DEAF SMITH... 
  RANDALL...ARMSTRONG. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40
  MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT
  ON TUESDAY.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON
  TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

OKZ001-TXZ001-002-006-070830-
/O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-
327 PM CDT MON JUN 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST
TEXAS PANHANDLE...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS
PANHANDLE. 

* AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM...
  SHERMAN...HARTLEY. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40
  MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL LIKELY BE BETWEEN 10 AND 15
  PERCENT ON TUESDAY.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON
  TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


LG
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
644 
WWUS84 KAMA 070306
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CDT MON JUN 6 2011

OKZ002-003-TXZ003>005-071515-
/O.EXP.KAMA.FW.W.0038.000000T0000Z-110607T0300Z/
/O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-
1006 PM CDT MON JUN 6 2011

...RED FLAG WARNING EXPIRED AT 10 PM CDT THIS EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EAST OKLAHOMA
PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLE AND THE FAR
NORTHEAST TEXAS PANHANDLE...

THE RED FLAG WARNING EXPIRED AT 10 PM CDT THIS EVENING. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

* AFFECTED AREA: IN OKLAHOMA...TEXAS...BEAVER. IN TEXAS... 
  HANSFORD...OCHILTREE...LIPSCOMB.

* WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40
  MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT
  TUESDAY AFTERNOON INTO EARLY EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON
  TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING
  HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001-TXZ001-002-006>014-016>018-071515-
/O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
1006 PM CDT MON JUN 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST
TEXAS PANHANDLE...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

* AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... 
  SHERMAN...HARTLEY.

* WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP 
  TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON 
  TUESDAY.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL LIKELY BE BETWEEN 10 
  AND 15 PERCENT ON TUESDAY. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP 
  ONT TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY 
  EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

KNS

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 6, 12:01 AM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 6, 12:01 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1201 AM CDT MON JUN 6 2011

.UPDATE...
UPDATED FOR 06Z AVIATION DISCUSSION.

&&

.AVIATION.../00Z TAFS/
VFR CONDITIONS WILL CONTINUE OVER THE NEXT 24 HOURS. OCCASIONAL
MID/HIGH CLOUDS CAN BE EXPECTED AT ALL TAF SITES WITH SOUTHERLY WIND
GUSTS BETWEEN 30 TO 35KTS AFTER 15Z AND DIMINISHING BY 03Z.

KNS

&&

.DISCUSSION... /ISSUED 949 PM CDT SUN JUN 5 2011/

INCREASED LOW TEMPERATURES FOR TONIGHT. AFTER THE WARM DAY
TODAY...TEMPS HAVE BEEN SLOW TO FALL THIS EVENING. WITH
SOUTH/SOUTHWEST WINDS PREVAILING OVERNIGHT...HAVE BUMPED MOST
LOCATIONS UP A FEW DEGREES...RANGING FROM THE LOWER 60S WEST TO UPPER
60S EAST. OTHERWISE...FORECAST LOOKS ON TRACK FOR THE REST OF
TONIGHT. A COUPLE OF WEAK SHOWERS CONTINUE TO DISSIPATE ACROSS THE
WESTERN OK PANHANDLE. STILL A COUPLE OF LINGERING ISOLATED
THUNDERSTORMS OVER EASTERN NM SLOWLY DRIFTING EASTWARD TOWARD THE
STATE LINE. HOWEVER...THESE WILL CONTINUE TO DISSIPATE WITH THE LOSS
OF DIURNAL HEATING AND THUS NOTHING MORE THAN A WEAK DECAYING SHOWER
OR STORM EXPECTED IN THE FAR WEST OVER THE NEXT FEW HOURS IF THE
STORMS EVEN MAKE IT THAT FAR BEFORE COMPLETELY DYING. COULD STILL SEE
A STRONG WIND GUST HOWEVER AS STORMS/SHOWERS COLLAPSE.

KB

&&

.PREV DISCUSSION... /ISSUED 814 PM CDT SUN JUN 5 2011/

QUICK UPDATE ISSUED TO EXPAND POPS A LITTLE FARTHER EAST AND SOUTH
FOR THE REST OF THIS EVENING. THUNDERSTORMS HAVE DEVELOPED ACROSS
CIMARRON COUNTY SOUTH/SOUTHWEST INTO DALLAM COUNTY...AIDED BY
OUTFLOW FROM EARLIER CONVECTION NEAR THE RATON MESA. WEAK MIDLEVEL
VORT MAX IN THIS AREA UNDER EXPANSIVE UPPER RIDGE ALSO LIKELY AIDING
THE CONVECTIVE DEVELOPMENT. ANOTHER ISOLATED STRONG STORM NORTH OF
TUCUMCARI IS MAKING SLOW EASTWARD PROGRESS. FLOW ALOFT IS VERY WEAK
UNDER UPPER RIDGE...AND THUS STORM MOTION IS VERY SLOW. THUS...THIS
STORM MAY DISSIPATE BEFORE MAKING IT INTO THE SOUTHWEST TX
PANHANDLE...BUT GIVEN SOME WEAK INSTABILITY EXTENDING INTO THE
WESTERN TX PANHANDLE PER LATEST LAPS/RUC ANALYSIS DATA...WILL EXTEND
SLIVER OF POPS SOUTHWARD THROUGH THE WESTERN TX PANHANDLE. SIMILAR TO
THE LAST SEVERAL NIGHTS...MAIN THREAT WITH ANY OF THESE STORMS WILL
BE GUSTY WINDS GIVEN INVERTED-V SOUNDINGS. CONVECTION EXPECTED TO
DISSIPATE LATER THIS EVENING WITH LOSS OF DAYTIME HEATING.

KB

&&

.FIRE WEATHER... BORDERLINE RED FLAG WARNING CONDITIONS EXPECTED ON
MONDAY AND AGAIN ON TUESDAY. THE WORST CASE SCENARIO IS IN THE
FORECAST NOW AND THIS ONLY GIVES A SMALL WINDOW OF ABOUT 4 TO 5 HOURS
OF RED FLAG CONDITIONS. SO IF THE RELATIVE HUMIDITY VALUES ARE HIGHER
OR WINDS ARE A LITTLE WEAKER THEN THIS WINDOW CLOSES VERY FAST. SO
WILL LIKELY COVER THESE DAYS WITH A FIRE DANGER STATEMENT. WILL LET
THE MIDNIGHT SHIFT MAKE A FINAL DECISION WITH THE LATEST DATA. WINDS
LOOK TO CALM DOWN A LITTLE TOWARD MID WEEK.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 5, 11:52 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1152 PM CDT SUN JUN 5 2011

OKZ001>003-TXZ001>020-061100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1152 PM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE FAR NORTHWEST
TEXAS AND FAR WEST OKLAHOMA PANHANDLES MONDAY NIGHT. A FEW STORMS
MAY PRODUCE GUSTY WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED FOR MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:18 AM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Gray, Hansford and 11 more24 hr

Nearby

Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.